Ask an expert
Question

27 Jun 2011

Intercourse with uncomfortable consequences
Every time I have intercourse with my bf, I end up with the same symptoms - uncomfortable itching deep inside my vagina for about two weeks and frequent urinating. He prescribed ointment for me a while back, which I used. He also said that the condition can only be contracted via STI, but he is the only person I had intercourse with?
Answer 392 views
Expert
Sexologist
sexologist

01 Jan 0001

Dear Bee,

I am not sure what you mean when you said "he prescribed ointment". Did you mean your boyfriend prescribed the ointmemt? If so, is he a medical professional with the scope of practice to diagnose?

I would strongly recommend you make an appointment to see a gynaecologist so that the proper needed investigations can be done so that your condition can be properly diagnosed and treated.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19302 votes
Vote